# SDR SWAA2021080487608

- Difficulty date: June 23, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36900
- Aircraft time: 39,596 hours, 24,067 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 500-500c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS500-500C LBL24.5 WL157 FLOOR TO SIDEWALL SUPPORT IS CORRODED. / [01] EVALUATED CORROSION FROM BS 500-500C FOUND DEEPEST LOCATION AT BS 500B FOUND 0.015 REMOVED FROM ORIG 0.040 FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING MICROMETER P/N 4566A S/N UNKNOWN; [02] VERIFIED CORROSION TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2; [03] REMOVED FCB L/H FLOOR TO SIDEWALL SUPPORT BS400-BS500D; RBL24.5; WL157 PER SRM 51-40-02-0G-0; [04] * CORRECTION * L/H FLOOR TO SIDEWALL SUPPORT BS 400 TO BS500D L/B 24.5 WAS NOT REMOVED; [05] CERTIFIED STEP 3; [06] REMOVED FCB L/H FLOOR TO SIDEWALL SUPPORT BS400-BS500D; LBL24.5; WL157 PER SRM 51-40-02-0G-0; [07] VERIFIED STEP 6 REMOVED FCB L/H FLOOR TO SIDEWALL SUPPORT BS400-BS500D; LBL24.5; WL157 PER SRM 51-40-02-0G-0; [08] LOCATED AND DRILLED FCB NEW FLOOR TO SIDEWALL SUPPORT BS396-500D LBL24 IAW SRM 51-40-02-0G-0; DWG143A7500; [09] VERIFIED CORRECTIVE ACTION ITEMS 3-8; [10] OK TO INSTALL; [11] OK TO INSTALL; [12] INSTALLED FLOOR TO SIDEWALL SUPPORT BS500D-396 LBL25 WL 157 IAW SRM 51-40-02-0G-0; DWG 143A7505 AND 143A7500.; [13] VERIFIED FLOOR TO SIDEWALL SUPPORT BS500D-396 LBL25 WL 157 INSTALLED IAW SRM 51-40-02-0G-0; DWG 143A7505 AND 143A7500; [14] COMPLETE
